MathSciNet Relay Station
MathSciNet bibliographic data
MR209806 (35 #702) 46.10
Walkup, David W.; Wets, Roger J.-B. Continuity of some convex-cone-valued mappings. Proc. Amer. Math. Soc. 18 1967 229–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement